| Catalog Number |
SSX-495 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via nbir "capsular contracture baker grade iii, correction of asymmetry, change shape/size/style".This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Follow-up is not possible with the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: capsular contracture grade iii.